Avec cedram.org
Confluentes Mathematici
Rechercher un article
Recherche sur le site
Table des matières de ce fascicule | Article précédent
Denis Serre
The role of the Hilbert metric in a class of singular elliptic boundary value problems in convex domains
Confluentes Mathematici, 9 no. 1 (2017), p. 105-117, doi: 10.5802/cml.38
Article PDF
Class. Math.: 35J75, 52A99
Mots clés: Elliptic PDEs, convex domain, Hilbert metric, singular BVP

Résumé - Abstract

In a recent paper [7], we were led to consider a distance over a bounded open convex domain. It turns out to be the so-called Thompson metric, which is equivalent to the Hilbert metric. It plays a key role in the analysis of existence and uniqueness of solutions to a class of elliptic boundary-value problems that are singular at the boundary.


[1] M. T. Anderson. Complete minimal varieties in hyperbolic space. Inventiones mathematicae, 69:477–494, 1982.
[2] D. Gilbarg, N. Trudinger. Elliptic Partial Differential Equations of Second Order. Classics in Mathematics. Springer-Verlag, Heidelberg, 2001.
[3] D. Hilbert. Ueber die gerade Linie als kürzeste Verbindung zweier Punkte. Mathematische Annalen, 46:91–96, 1895.
[4] Fang Hua Lin. On the Dirichlet problem for minimal graphs. Inventiones mathematicae, 96:593–612, 1989.
[5] L. Marquis. Géométrie de Hilbert. Images des Mathématiques, CNRS (2015). http://images.math.cnrs.fr/Geometrie-de-Hilbert.html.
[6] D. Serre. Multi-dimensional shock interaction for a Chaplygin gas. Arch. Rational Mech. Anal., 191:539–577, 2009.
[7] D. Serre. Gradient estimate in terms of a Hilbert-like distance, for minimal surfaces and Chaplygin gas. Comm. Partial Diff. Equ., 41:774–784, 2016.
[8] C. Walsh. Gauge-reversing maps on cones, and Hilbert and Thompson isometries. Preprint arXiv:1312.7871 [math.MG] (December 2013).
eISSN : 1793-7434